# SDR SIMA9701542

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411200
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBVI INSPECTION, MX DISCOVERED SOME TOOLING MARKS IN FLOORBEAM AT FRAME 19.  MX SPLICED IN A REPAIR IAW SRM 53-00-00 FIG 438.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
